Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Burning sensation on left side of chest, arm and neck. History of high BP. Taking ADCO dapamax. Cure?

Hi, i have hypertension and high blood pressure and i am taking a medication called - ADCO Dapamax 2.5mg to help control it, but i still sometimes get a pinching / burning sensation on the left side of my chest and back, aswell as pain and a pinching / burning sensation on my left arm and neck, and a numbing feeling around my heart, and sometimes sharp chest pain near my heart, please can you assist in telling me what this could possibly be ? Thanx
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  796
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The drug, you are taking is Indapamide. It can cause electrolyte changes...
Nowadays, the usual dose is 1.5 mg.
You are taking 2.5 mg...

Your symptoms are too vague to conclude.
You should see a doctor and have ECG / Electrolytes and Cardiac markers.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor